Sh:654

Bib entry
@article{Sh:654,
 author = {Just, Winfried and Shelah, Saharon and Thomas, Simon, R.},
 title = {{The automorphism tower problem revisited}},
 journal = {Adv. Math.},
 fjournal = {Advances in Mathematics},
 volume = {148},
 number = {2},
 year = {1999},
 pages = {243--265},
 issn = {0001-8708},
 doi = {10.1006/aima.1999.1852},
 mrclass = {20F28 (03E35)},
 mrnumber = {1736959},
 mrreviewer = {H. Dugald Macpherson},
 doi = {10.1006/aima.1999.1852},
 note = {\href{https://arxiv.org/abs/math/0003120}{arXiv: math/0003120}},
 arxiv_number = {math/0003120}
}